# SDR CA090324012

- Difficulty date: March 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 7,211 hours
- Engine: Lyc VO435A1D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: 71302
- Condition: Damaged
- Location: Part Valves
- Component: Cylinder Assy, Lyc, 71302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PUNCTURE WAS NOTICED ON THE INTAKE SIDE OF THE ROCKER COVER ON CYLINDER NR 1.  UPON REMOVAL OF THE ROCKER COVER, A CAP PN 17C19386 WHICH SITS BETWEEN THE EXHAUST VALVE AND EXHAUST ROCKER ARM, WAS FOUND LODGED BETWEEN THE INTAKE COVER AND INTAKE ROCKER ARM.  UPON INVESTIGATION IT WAS INITIALLY FOUND THAT THE INTAKE AND EXHAUST ROCKER ARMS WERE DAMAGED.  THE CAP WAS SLIGHTLY DAMAGED.  THE ROCKER COVER WAS PUNCTURED AND THE INTAKE PUSHROD WAS BENT.  FURTHER INVESTIGATION REVEALED DAMAGE ON THE CAM SHAFT LOBE.
